Hiroshima Mathematical Journal

Bifurcation theory for semilinear elliptic boundary value problems

Kazuaki Taira

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 261-308.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126761

Digital Object Identifier
doi:10.32917/hmj/1206126761

Mathematical Reviews number (MathSciNet)
MR1637314

Zentralblatt MATH identifier
0937.35059

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47H15

Citation

Taira, Kazuaki. Bifurcation theory for semilinear elliptic boundary value problems. Hiroshima Math. J. 28 (1998), no. 2, 261--308. doi:10.32917/hmj/1206126761. https://projecteuclid.org/euclid.hmj/1206126761


Export citation

References

  • [1] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev.18 (1976), 620-709.
  • [2] R. Airs, The mathematical theory of diffusion and reaction in permeable catalysts, Clarendon Press, Oxford, 1975.
  • [3] M. S. Berger, Nonlinearity and functional analysis, Academic Press, New York San Francisco London, 1977.
  • [4] J. Bergh and J. Lofstrom, Interpolation spaces, an introduction, Springer-Verlag, Berlin Heidelberg New York, 1976.
  • [5] T. Boddington, P. Gray and C. Robinson, Thermal explosions and the disappearance of criticality at small activation energies: exact results for the slab, Proc. R. Soc. London A 368 (1979), 441-461.
  • [6] G. Bourdaud, If -estimates for certain non-regular pseudo-differential operators, Comm. Partial Differential Equations 7 (1982), 1023-1033.
  • [7] H. Brezis and L. Oswald, Remarks on sublinear elliptic equations, Nonlinear Analysis TMA 10 (1986), 55-64.
  • [8] K. J. Brown, M. M. A. Ibrahim and R. Shivaji, S-shaped bifurcation curves, Nonlinear Analysis TMA 5 (1981), 475-486.
  • [9] S.-N. Chow and J. K. Hale, Methods of bifurcation theory, Springer-Verlag, New York Heidelberg Berlin, 1982.
  • [10] D. S. Cohen and T. W. Laetsch, Nonlinear boundary value problems suggested by chemical reactor theory, J. Differential Equations 7 (1970), 217-226.
  • [11] M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Analysis 8 (1971), 321-340.
  • [12] D. G. de Figueiredo, Positive solutions of semilinear elliptic problems, Lecture Notes in Mathematics, No. 957, Springer-Verlag, Berlin Heidelberg New York, 1982, pp. 34- 87.
  • [13] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, New York Berlin Heidelberg Tokyo, 1983.
  • [14] L. Hormander, The analysis of linear partial differential operators III, Springer-Verlag, New York Berlin Heidelberg Tokyo, 1983.
  • [15] M. A. Krasnoseskii, Positive solutions of operator equations, P. Noordhoff, Groningen, 1964.
  • [16] L. Nirenberg, Topics in nonlinear functional analysis, Courant Institute of Mathematical Sciences, New York University, New York, 1974.
  • [17] M. H. Protter and H. F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, New Jersey, 1967.
  • [18] S. Rempel and B.-W. Schulze, Index theory of elliptic boundary problems, Akademie-Verlag, Berlin, 1982.
  • [19] J. T. Schwartz, Nonlinear functional analysis, Gordon and Breach, New York, 1969.
  • [20] R. B. Simpson and D. S. Cohen, Positive solutions of nonlinear elliptic eigenvalue problems, J. Math. Mech. 19 (1970), 895-910.
  • [21] A. Spence and B. Werner, Non-simple turning points and cusps, IMA J. Num. Analysis 2 (1982), 413-427.
  • [22] K. Taira, On some degenerate oblique derivative problems, J. Fac. Sci. Univ. Tokyo Sect. IA 23 (1976), 259-287.
  • [23] K. Taira, Diffusion processes and partial differential equations, Academic Press, San Diego New York London Tokyo, 1988.
  • [24] K. Taira, Analytic semigroups and semilinear initial boundary value problems, London Mathematical Society Lecture Note Series, No. 223, Cambridge University Press, London New York, 1995.
  • [25] K. Taira, Bifurcation for nonlinear elliptic boundary value problems I, Collect. Math. 47 (1996), 207-229.
  • [26] K. Taira and K. Umezu, Bifurcation for nonlinear elliptic boundary value problems II, Tokyo J. Math. 19 (1996), 387-396.
  • [27] K. Taira and K. Umezu, Bifurcation for nonlinear elliptic boundary value problems III, Adv. Differential Equations 1 (1996), 709-727.
  • [28] K. Taira and K. Umezu, Positive solutions of sublinear elliptic boundary value problems, Nonlinear Analysis, TMA 29 (1997), 761-771.
  • [29] H. Triebel, Interpolation theory, function spaces, differential operators, North-Holland, Amsterdam, 1978.
  • [30] H. Wiebers, S-shaped bifurcation curves of nonlinear elliptic boundary value problems, Math. Ann. 270 (1985), 555-570.